# SDR MK1Y20210324012

- Difficulty date: March 24, 2021
- Submitted: April 8, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:  LOWER SURFACE SKIN – R/H HORIZONTAL STABILIZER BETWEEN AUX SPAR AND FRONT SPAR MAINTENANCE HAS DISCOVERED TWO DENTS ON LOWER SURFACE OF R/H HORIZONTAL STABILIZER BETWEEN AUX SPAR AND FRONT SPAR. LOCATION AND A/Y RATIO OF THE DENTS: DENT 1: 5" FROM AUX SPAR LE STA 295, A/Y RATIO =18.  DENT 2: 6" FROM AUX SPAR LE STA 294, A/Y RATIO =25.  TAP TEST AND HFEC SURFACE INSPECTION WERE PERFORMED AND NO DAMAGES OR DELAMINATION HAVE BEEN FOUND.  SKIN IS MADE FROM 0.100" ALCLAD 7075-T6.  SRM EXTERNAL REPAIR IN CHAPTER 51-70-10 FOR THIS KIND OF DAMAGE IS LIMITED FOR MAX SKIN GAGE OF 0.080".
